MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410410
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: deformation device, creases fold, brown particles, voids, wear abrasion and weight to the spec.Bubbles in the gel observed after autoclave cycle.Base on the device analysis the final assessment is: no issues found related with the manufacturing process.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation: "right side capsular contracture baker grade unknown" and "left implant is hard on one side.".
 
Event or Problem Description
Patient reported left side is "hard", pain, swelling.Healthcare professional reported a bilateral removal of textured breast implants due to the patient concern with the product.Patient representative reported "fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl including: mental anguish, increased risk of alcl, evaluation for alcl, explant, reconstruction, seromas, physical pain, chronic gastrointestinal upset or reflux, significant weight loss, capsular contracture, itching, swelling, hardening of breasts, scarring and disfigurement.Additionally, plaintiff suffered aggravation of underlying conditions including emotional distress and anxiety, as well as loss of quality of life; and other physical and emotional manifestations that are severe and ongoing." device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11933028
Report Number9617229-2021-46226
Device Sequence Number11857377
Product Code FTR
UDI-Device Identifier10888628002982
UDI-Public10888628002982
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2021
Device Model NumberFX-410410
Device Catalogue NumberFX-410410
Device Lot Number2885073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;